| Model Number |
M00568201 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/30/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device code a0501 captures the reportable event of peg tube detached.
Event or Problem Description
It was reported to boston scientific corporation that an endovive standard peg kit pull method was used during a percutaneous endoscopic gastrostomy insertion procedure.The procedure date is unknown.During tube insertion, the peg tube was detached after being pulled through the stoma site.The procedure was completed with same original endovive standard peg kit pull method.There were no patient complications reported as a result of this event.